# SDR AALA950844

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N896AA
- Make and model: Boeing 727223
- Aircraft serial: 22012
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: AAP2448A
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SJU - FLT 2009 - AFTER TAKEOFF LEFT MAIN LANDING GEAR DOOR LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  LANDED SJU WITHOUT INCIDENT.  REPLACED LANDING GEAR ACCESSORY UNIT.  SYSTEM GROUND CHECKS NORMAL OPERATION.  (M)
